Hi steph, Did you find out what was causing your rash? Zenk
Member has chosen to not make this information public.
Member not yet following any Pages.
Hi Stephanie, Yes people with Lividoid Vasculopathy have reported having ulcers that itch very badly. I have had to put benedryl cream or spray on the ulcer or at least around it to stop the itching . I have not heard of a rash like you describe with LV. Check with a dermatologist for best guess. People with LV unless they have been diagnosed with a coagulation abnormality are not at risk for clots. Do you know if your blood clots abnormally? A blood test would tell. Blood thinner is the treatment of choice for LV ,so with your other condition , your doctor would have to determine the safety of blood thinner. Keep in touch, Zenk
Hi Kim, A Rheumatologist is your best bet for providing the best treatment for you. I was prescribed Methotrexate many years ago for severe sjogrens with gland swelling and joint pain . It helped a lot and I continued to take it for 10 years . The Rheum will know the best treatment for your particular symptoms. Best of luck, Zenk
Hi Ms. Merry, Sorry about your current flare. I always get the ulcers in the same places also . Feet and ankles, especially over boney areas. Evidently, the micro vessels in these areas are blocked by fibrin and oxygen rich blood can't reach the top dermis of the skin. Glad you are seeing you GP next week. If you haven't tried Rivroxaban 15 mg. yet it is surely worth a try. Once I have a very deep and painful ulcer good wound care is essential and I have had to be on MS contin for pain especially at night. Topical cream with Ketamine at least 10% and Gabapentin in it was a life saver last time around. I finally had to have a skin graft over my right ankle in sept. My foot was in danger and they had to operate. Maybe Rivroxaban won't be as expensive in Canada. Please let me know how it goes at the doctor. Thinking of you,stay strong. Zenk
Hi Eva, Sounds like your dermatologist is responding to your flare with good attention. Sounds like he wants to get the blood thinned as well as possible. I will be interested in knowing how well the Fraxaparin is helping . What dose of Xarelto were you taking before you stopped taking it? Is he consulting with a vascular doc? I am glad you went into hospital for a new look. Did you have an extensive workup when you first got LV ulcers? Did they look for underlying reasons for LV then? More questions than help I'm afraid, but maybe they will turn up something new. Zenk
There are many references to blood thinner for LV going back to when Warfarin was the only option. Now the oral thinners make use much easier. Meds like Xarelto are prescribed by your doctor off label. A good study to show your doctor is 2016 article in the Lancet Hematology . You can google Study showing new hope for Lividoid vasculopathy using Rivroxaban. Hope this helps. Zenk